# SDR EIA2001234

- Difficulty date: July 30, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND STATION 897 LEFT L17 FRAME CRACKED.  REPAIRED PER SRM 51-30-05, 53-03, FIGURE 32, SHT 5, AND 51-10-2, 51-10-3.  (M)
